# SDR UPS00234249

- Difficulty date: October 16, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- Aircraft time: 46,781 hours, 34,052 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, DUE TO EXCESSIVE CORROSION IN BS 940 LT FITTING FASTENER HOLES, REPLACE FITTING BS 940 LT.  REPLACED IAW UPS EO B727-5310-4501 APPENDIX C.
